# SDR CALA2025120511785

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 71,558 hours, 31,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTING TEST USING PTP 110RH,  RECIEVED FAULT EPSU UNIT FWD LT. REPLACED EPSU BATTERY AT L1 DOOR IAW AMM 33-51-38. OP CHECKED GOOD.
